# SDR UPS04843202

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BTB - EMERGENCY EXIT LIGHTS REMAINED ON DURING PUSHBACK SWITCH IN ARMED POSITION & GENERATOR NR 2 & NR 3 POWERING THE A/C.  BLOCKED OUT AT 0221 BLOCKED IN 0232.  FOUND PINS NR 9 & 10 PUSHED BACK ON CONNECTOR P1-1345.  CLEANED AND RESET PINS.  ALSO REMOVED AND REPLACED EMERGENCY BATTERY PACK FOR PRECAUTIONARY.  SYS OPS CHECKS NORMAL PER MM 33-50-01-2.
